Sh:808

Bib entry
@article{Sh:808,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{Clones from creatures}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {357},
 number = {9},
 year = {2005},
 pages = {3525--3551},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-04-03593-7},
 mrclass = {08A40 (03E35 03E50)},
 mrnumber = {2146637},
 mrreviewer = {Andreas Blass},
 doi = {10.1090/S0002-9947-04-03593-7},
 note = {\href{https://arxiv.org/abs/math/0212379}{arXiv: math/0212379}},
 arxiv_number = {math/0212379}
}